Vol 3, No 4 (2014)

Asian Journal of Current Engineering and Maths

DOI: http://dx.doi.org/10.15520/ajcem.2014.vol3.iss4

Open Access Open Access  Restricted Access Subscription Access

Table of Contents

Mathematics

Ajit Goswami,
  • Affiliation: Research Scholar, Department of Statistics, Dibrugarh University, Assam, India
  • H.Nr. Dutta
  • Affiliation: Professor, Department of Statistics, Dibrugarh University, Assam, India
  • Country:India|| View Abstract || Published 2014-07-07 || Citation|| PDF Download || Indexing Metadata || Email this article (Login required)
    39-41
    Pawan Kumar, Renu Chugh, Jagjeet
  • Affiliation: Department of Mathematics, Govt.College for Women Parade Jammu, Jammu-180 006, India. Department of Mathematics, M. D. University Rohtak, Haryana. India.
  • Country:India|| View Abstract || Published 2014-07-07 || Citation|| PDF Download || Indexing Metadata || Email this article (Login required)
    42-47


    Creative Commons License
    This work is licensed under a Creative Commons Attribution 3.0 License.